H. Cohn, N. Elkies, and J. Propp, Local statistics for random domino tilings of the aztec diamond, Duke Math, J, vol.85, issue.1, p.8243, 1996.

F. Colomo, A. Noferini, and . Pronko, Algebraic arctic curves in the domain-wall six-vertex model [math-ph]. [CP10] Filippo Colomo and AG Pronko, The limit shape of large alternating sign matrices [math-ph]. [CS16] Filippo Colomo and Andrea Sportiello, Arctic curves of the six-vertex model on generic domains: the tangent method, J. Phys. A: Math. Theor. SIAM J. Discrete Math. J. Stat. Phys, vol.44, issue.164 6, pp.1558-1571, 2010.

P. D. , F. , and R. Soto-garrido, Arctic curves of the octahedron equation, MR 3228361 [GV85] Ira Gessel and Gérard Viennot, Binomial determinants, paths, and hook length formulae, pp.2852041402-58, 1985.
URL : https://hal.archives-ouvertes.fr/cea-01002519

W. Jockusch, J. Propp, and P. Shor, Random domino tilings and the arctic circle theorem, arXiv:math/9801068, 1998.

R. Kenyon, A. Okounkov, P. Dimers, D. Harnack-curves, and . Math, Limit shapes and the complex Burgers equation, Acta Mathematica, vol.199, issue.2, pp.499-5240311062, 2006.
DOI : 10.1007/s11511-007-0021-0

URL : http://doi.org/10.1007/s11511-007-0021-0

E. Vladimir and . Korepin, Calculation of norms of bethe wave functions, Commun. Math. Phys, vol.86, issue.3, pp.391-418, 1982.

R. Kenyon, A. Okounkov, S. Sheffield, A. Dimers, and . Math, arXiv:math/0311062 Determinants of (generalised) Catalan numbers, J. Statist. Plann. Inference, vol.140, issue.8, pp.1019-1056, 2006.

G. Kuperberg, A. Yu, and G. Stroganov, Symmetry classes of alternating-sign matrices under one roof Refined enumerations of some symmetry classes of alternating-sign matrices, Ann. Math. Theor. Math. Phys, vol.arXiv, issue.3 3, pp.139-1509712207, 2002.